MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NGENIUS UNIVERSAL TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO NGENIUS UNIVERSAL TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6000-014-000
Medical Device Problem Codes Disassembly (1168); Imprecision (1307)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgical procedure conducted at the user facility the led interface had loosened causing the navigation to be inaccurate.No adverse consequences to the patient were reported or procedural delays.
 
Additional Manufacturer Narrative
The reported event was confirmed through the visual inspection.Any physical impact to the navigated instrument can cause product damage or operational failure.
 
Event or Problem Description

Brand Name
NGENIUS UNIVERSAL TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key6306679
Report Number0001811755-2017-00501
Device Sequence Number501278
Product Code OLO
UDI-Device Identifier04546540651563
UDI-Public(01)04546540651563
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K143597
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6000-014-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/10/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/07/2017
Supplement Report FDA Received Date02/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1